Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Tzafriri, L.
Some results on injective Banach lattices. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Exp. No. 20, 4 p.
Full text djvu | pdf | Reviews MR 604401 | Zbl 0455.46014

stable URL: http://www.numdam.org/item?id=SAF_1979-1980____A17_0

Bibliography

1 D.I. Cartwright, Extensions of positive operators between Banach lattices, Mem. Amer. Math. Soc. 164(1975).  MR 383031 |  Zbl 0314.47015
2 R. Haydon, Injective Banach lattices, Math. Z. 156(1977), 19-47.
Article |  MR 473776 |  Zbl 0345.46007
3 H.P. Lotz, Extensions and liftings of positive linear mappings on Banach lattices, Trans. Amer. Math. Soc. 211(1975), 85-100.  MR 383141 |  Zbl 0351.47005
Copyright Cellule MathDoc 2014 | Credit | Site Map